MathSciNet Relay Station
MathSciNet bibliographic data
MR435602 (55 #8561) 35K55
Sattinger, D. H. On the stability of waves of nonlinear parabolic systems. Advances in Math. 22 (1976), no. 3, 312–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement